Thread: ? about lactating nipples
08-08-2003, 05:12 PM #1
? about lactating nipples
Now, I read in a post on this board that when you nipples lactate. It is caused by progesterone induced gyno. when I squeeze my nipples tiny tiny specs of white fluid appear. I just want to know if its from the test(estrogen induced) or from the fina(progesterone induced) which I am taking. Does anyone have any idea. Thanks NICO....
P.S. I am taking nolva and bromo and my sides are diminishing.
08-08-2003, 06:36 PM #2Originally Posted by Nico
08-10-2003, 10:34 PM #3
I cannot say what your problem is from...however I know one case of test enanthate making a guy lactate. That was years ago and he considered it as a side and carried on. I see that you're on N-dex and bromo...hopefully everything will clear up for you.
08-10-2003, 11:00 PM #4Junior Member
- Join Date
- Jul 2003
I cant provide any scientific data for you, but from what I have read on many posts regarding lactation, fina was always included. Personally I got a small case of this when on my first ever cycle of fina and winny. There was no test in that one and it was the only time my nipples have ever leaked
08-11-2003, 12:33 AM #5
It is from the fina I am relatively sure. Get some Dostinex to help lower progesterone but stay on an anti-e just to be safe.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)